Need some help ASAP
- 04-03-2008, 07:55 PM
Need some help ASAP
First of all id like to admit that im a moron for not researching before i started to take a certain supplement. Ok, so here is whats goin on...
I walked into a local sports nutrition store the other day looking for some protein, creatine, and look into my first pro-hormone. The guy there told me that Torque is suppose to be the most effective thing besides actually taking illegal steroids. So i assume, its legal so it cant be that bad, right?
So ive been taking it for 2 days now and i started having diarrea. I decided to actually research this new stuff ive been taking and i stumble upon this site and the fact that this stuff called "Torque" is for very experienced people. That is what i am not. I stay in decent shaped but im a begginer when it comes to body building. My question is should i go and purchase the other products that one should take when on a cycle such as the liver support, etc. OR just stop taking it? Any constructive comments will be greatly appreciated guys.
- 04-03-2008, 08:10 PM
- 04-03-2008, 08:45 PM
if it's only been two days, just stop taking it, you shoudn't be shutdown yet, not really sure what it is though, you sure the diarrhea isn't from the protein?
04-03-2008, 08:50 PM
04-03-2008, 09:04 PM
if its superdrol then i would stop the cycle right now, you should be fine, im assuming that you haven't planed you pct right and running superdrol can carry the risk of gyno/delayed gyno post cycle, just not a smart idea to keep going, do your research and try again in the summer if you think your ready.
04-03-2008, 09:07 PM
Just liver support will not suffice for sumthing heavy like superdrol. This is a very potent steroid. Proper pct, support supps are neccesary(sp?).
04-04-2008, 02:46 AM
Thanks guys. Im glad i decided to research it albeit a little late. Im goin to discontinue use right away. I really would like to know what i should have done. Maybe some idea of what i should take instead. Ive done a cycle of andro in the past, and 17 HD. I didnt take anything with those either and i feel fine and havent shown any gyno side effects. What do yall suggest
04-04-2008, 01:27 PM
04-04-2008, 05:24 PM
04-04-2008, 08:07 PM
04-06-2008, 10:06 PM
Similar Forum Threads
- By 808Warrior in forum LG SciencesReplies: 2Last Post: 03-03-2009, 12:29 AM
- By gmc4180 in forum NutraplanetReplies: 17Last Post: 01-10-2009, 09:34 PM
- By ALEX010 in forum Supplement LogsReplies: 7Last Post: 11-10-2008, 12:54 AM
- By Mason in forum General ChatReplies: 25Last Post: 04-02-2006, 12:36 PM
- By shanesurfs in forum General ChatReplies: 13Last Post: 11-07-2002, 06:31 PM